Full Text: PDF
Received November 29, 2019; Accepted April 27, 2020; Published May 4, 2020
Abstract. In this paper, we consider eigenvalue problems for a class of bi-nonlocal problems with weights in Orlicz-Sobolev spaces. Under some suitable conditions on the nonlinearities, we establish the existence of a continuous family of eigenvalues in a neighborhood of the origin by using the Ekeland variational principle and the mountain pass theorem in critical point theory.
How to Cite this Article:
Nguyen Thanh Chung, Eigenvalue problems for a class of bi-nonlocal equations in Orlicz-Sobolev spaces, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 16, pp. 1-13.